# SDR COMA0460091

- Difficulty date: January 26, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 9,284 hours, 7,899 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5322 OVERBOARD COOL CAUTION MESSAGE, AIRCRAFT WOULD NOT PRESSURIZE. OVERBOARD COOL VALVE STUCK OPEN, REPOSITIONED VALVE. SYSTEM OPERATION NORMAL.
